Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 169, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 25, 2011, 5:43 PM CDT for Arkansas County, Jefferson County, Monroe County, Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 5:43 PM CDT (22:43 UTC)
- Expired
- May 25, 2011, 6:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Jefferson County, AR, Monroe County, AR
The radar
The Little Rock radar (KLZK), 104 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:03 PM CDT | FUNNEL CLOUD | 1 N Almyra, AR | TRAINED SPOTTER REPORTS A FUNNEL CLOUD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 12:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2124 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 445 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.1
The text
As transmitted, in the capitals the NWS used until 2016.
353
WFUS54 KLZK 252243
TORLZK
ARC001-069-095-252330-
/O.NEW.KLZK.TO.W.0169.110525T2243Z-110525T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
543 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MONROE COUNTY IN EASTERN ARKANSAS...
NORTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
NORTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 630 PM CDT
* AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 6 MILES NORTHEAST OF BAYOU METO STATE GAME
AREA...OR 8 MILES SOUTH OF STUTTGART. DOPPLER RADAR SHOWED THIS
SEVERE STORM MOVING EAST AT 50 MPH. IN ADDITION TO THE TORNADO...
THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
STUTTGART... ST. CHARLES... PALMER...
HUMPHREY... HOLLY GROVE... DE WITT...
BAYOU METO STATE GAME AREA... ALMYRA...
RAGTOWN... PINE CITY... LODGE CORNER...
LAWRENCEVILLE... INDIAN BAY... ETHEL...
CROCKETTS BLUFF... CASSCOE... YODER...
WILSON RESERVOIR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3433 9104 3429 9104 3428 9106 3425 9106
3430 9169 3447 9173 3449 9166 3448 9160
3451 9159 3466 9105 3448 9104 3447 9098
3435 9099
TIME...MOT...LOC 2243Z 257DEG 42KT 3438 9158
$$
622 follow-up statements
917
WWUS54 KLZK 252304
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
604 PM CDT WED MAY 25 2011
ARC069-252314-
/O.CAN.KLZK.TO.W.0169.000000T0000Z-110525T2330Z/
JEFFERSON AR-
604 PM CDT WED MAY 25 2011
...THE TORNADO WARNING FOR NORTHEASTERN JEFFERSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3433 9104 3429 9104 3433 9163 3451 9159
3466 9105 3448 9104 3447 9098 3435 9099
TIME...MOT...LOC 2304Z 257DEG 42KT 3445 9131
$$
ARC001-095-252330-
/O.CON.KLZK.TO.W.0169.000000T0000Z-110525T2330Z/
ARKANSAS AR-MONROE AR-
604 PM CDT WED MAY 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MONROE AND
NORTHERN ARKANSAS COUNTIES UNTIL 630 PM CDT...
AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 3 MILES NORTHEAST OF ALMYRA...OR 11 MILES
EAST OF STUTTGART...MOVING EAST AT 50 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
STUTTGART... ST. CHARLES... PALMER...
HOLLY GROVE... ALMYRA... RAGTOWN...
PINE CITY... LAWRENCEVILLE... INDIAN BAY...
CROCKETTS BLUFF... CASSCOE... YODER...
WILSON RESERVOIR... WATERS BAYOU... WALWORTH RES...
VOSS LAKE... VAN... TINDALL LAKE...
A FUNNEL CLOUD WAS REPORTED JUST NORTH OF ALMYRA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3433 9104 3429 9104 3433 9163 3451 9159
3466 9105 3448 9104 3447 9098 3435 9099
TIME...MOT...LOC 2304Z 257DEG 42KT 3445 9131
$$
62154
WWUS54 KLZK 252317
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
617 PM CDT WED MAY 25 2011
ARC001-095-252330-
/O.CON.KLZK.TO.W.0169.000000T0000Z-110525T2330Z/
ARKANSAS AR-MONROE AR-
617 PM CDT WED MAY 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MONROE AND
NORTHEASTERN ARKANSAS COUNTIES UNTIL 630 PM CDT...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 8 MILES NORTHWEST OF ST. CHARLES...OR 18
MILES WEST OF MARVELL...MOVING EAST AT 35 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
ST. CHARLES... PALMER... HOLLY GROVE...
RAGTOWN... PINE CITY... LAWRENCEVILLE...
INDIAN BAY... CROCKETTS BLUFF... CASSCOE...
WATERS BAYOU... WALWORTH RES... VOSS LAKE...
STINKING BAY... SOUTHERN LAKE... SIMPSON LAKE...
SHOOK RESERVOIR... SANDY BAYOU... PRESTON FERRY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3435 9099 3438 9138 3452 9143 3466 9105
3448 9104 3447 9098
TIME...MOT...LOC 2317Z 257DEG 32KT 3448 9117
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 25, 2:15 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, May 25, 2:15 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 215 PM CDT WED MAY 25 2011 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT ALL INGREDIENTS REMAIN IN PLACE FOR A SIGNIFICANT SEVERE WEATHER EVENT TO UNFOLD THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS NORTH AND NORTHEASTERN ARKANSAS. A COMPACT SURFACE LOW WAS LOCATED OVER EXTREME SE KANSAS AS OF 18Z...WITH ASSOC COLD FRONT STRETCHING SOUTH THROUGH FAR SW MISSOURI...NW ARKANSAS AND ERN OKLAHOMA. A SPECIAL 18Z SOUNDING WAS RELEASED AT NORTH LITTLE ROCK THIS AFTERNOON. PRELIMINARY DATA FROM THIS SOUNDING SHOWS A CAP IS STILL IN PLACE ACROSS CENTRAL ARKANSAS AND VIS SATELLITE IMAGERY REFLECTS THIS. THIS CAP SHOULD BE OVERCOME SOON BY DAYTIME HEATING AND SFC CONFLUENCE AHEAD OF THE AFOREMENTIONED COLD FRONT AS IT BEGINS TO PICK UP STEAM AND PUSH EAST. A SMALL LINE OF STORMS HAS ALREADY FORMED IN SOUTHERN MISSOURI AND WITH THIS WILL GRADUALLY BACK-BUILD INTO NRN ARKANSAS BY MID AFTERNOON. EVENTUALLY STORMS WILL DEVELOP AS FAR SOUTH AS CENTRAL ARKANSAS THIS AFTERNOON AND EVENING. SOMETIME BETWEEN MIDNIGHT TONIGHT AND DAYBREAK THURSDAY MORNING MOST ALL STORMS SHOULD HAVE SHIFTED EAST OF THE FORECAST AREA AND POSSIBLY OUT OF THE STATE. AS FAR AS THREATS GO...ALL SEVERE CONVECTIVE THREATS WILL BE POSSIBLE. ANY THUNDERSTORM THAT DEVELOPS THIS AFTERNOON AND EVENING WILL HAVE A CHANCE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND EVEN TORNADOES. THE BEST THREATS FOR TORNADOES WILL BE IN THE NORTHEAST WHERE LOW LEVEL HELICITY VALUES WILL BE HIGHEST...HOWEVER WIND SHEAR WILL BE SUPPORTIVE OF SUPERCELLS AND ULTIMATELY TORNADOES ACROSS MUCH OF THE EASTERN HALF OF ARKANSAS THIS EVENING. COOLER AND DRIER CONDITIONS ARE IN STORE FOR THE AREA THURSDAY AND FRIDAY. && .LONG TERM...SATURDAY THROUGH WEDNESDAY FEW CHGS MADE TO THE GOING FCST. A WARM FNT WL BE LIFTING N OF THE FA EARLY ON SAT...WITH SLGT CHCS OF SHRA/TSRA MENTIONED. BEYOND SAT...UPR RDG OVR THE SERN STATES WL EXPAND WWD ACRS THE MID SOUTH. THIS WL RESULT A MAINLY DRY AND WARM WEATHER PATTERN. ANY SIG STORM SYS/S WL WORK ARND THE WRN PERIPHERY OF THE UPR RDG...STAYING N AND W OF THE FA. TEMPS WL RMN AT ABV NORMAL LVLS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 61 71 55 77 / 50 20 10 20 CAMDEN AR 64 81 60 88 / 30 10 10 10 HARRISON AR 56 68 52 77 / 30 20 10 30 HOT SPRINGS AR 61 78 57 83 / 20 10 10 10 LITTLE ROCK AR 63 77 58 82 / 30 10 10 10 MONTICELLO AR 67 82 60 86 / 50 10 10 10 MOUNT IDA AR 59 76 56 83 / 10 10 10 10 MOUNTAIN HOME AR 57 68 53 76 / 40 20 10 20 NEWPORT AR 63 73 56 78 / 60 20 10 10 PINE BLUFF AR 65 79 59 84 / 40 10 10 10 RUSSELLVILLE AR 60 73 56 81 / 20 10 10 20 SEARCY AR 63 75 56 80 / 40 20 10 10 STUTTGART AR 65 77 58 82 / 50 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && SHORT TERM...64 / LONG TERM...44
Hazardous weather outlook, May 25, 12:55 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1255 PM CDT WED MAY 25 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1255 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ...PARTICULARLY DANGEROUS SEVERE STORM SITUATION IS EXPECTED THIS AFTERNOON AND EVENING ACROSS ARKANSAS... A STORM SYSTEM IN KANSAS WILL TRACK INTO MISSOURI THIS AFTERNOON AND EVENING...AND DEVELOP SEVERE STORMS WITH DAMAGING LARGE HAIL AND WIND...AS WELL AS ISOLATED TORNADOES. THE POTENTIAL DOES EXIST FOR A VERY STRONG TORNADO TO DEVELOP OVER A PART OF CENTRAL TO EASTERN ARKANSAS IF FACTORS COME TOGETHER. RESIDENTS ACROSS ARKANSAS. SHOULD MONITOR THE WEATHER DUE TO THIS VERY HIGH POTENTIAL FOR SEVERE STORMS. OTHERWISE...THE SYSTEM WILL DRAG A COLD FRONT INTO ARKANSAS AND DEVELOP SCATTERED TO NUMEROUS THUNDERSTORMS...AND SEVERAL STORMS WILL BE SEVERE LATER THIS AFTERNOON...THIS EVENING...AND INTO THE EARLY OVERNIGHT. SEVERE WEATHER IS MOST LIKELY IN ABOUT THE EASTERN HALF OF THE STATE. THIS INCLUDES AREAS EAST OF MOUNTAIN HOME...LITTLE ROCK AND HAMPTON. TORNADOES...DAMAGING WINDS AND HAIL ARE ALL POSSIBLE WITH STORMS THAT BECOME SEVERE. SURROUNDING THE FRONT...STRONG AND GUSTY SOUTHWEST WINDS WILL BE NOTED. WIND SPEEDS WILL AVERAGE 20 TO 30 MPH...WITH GUSTS TO 40 MPH THROUGH THIS EVENING. A LAKE WIND ADVISORY HAS BEEN POSTED FOR MUCH OF ARKANSAS. THE STORM SYSTEM AND COLD FRONT IS EXPECTED TO PUSH OUT OF THE STATE LATER TONIGHT. ALSO...RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS...AND SOME ROADS REMAIN CLOSED DUE TO HIGH WATER. WHILE RECORD CRESTS OCCURRED AT SEVERAL FORECAST POINTS EARLIER THIS MONTH...SOME RIVERS ARE RISING AGAIN DUE TO RECENT HEAVY RAIN. THESE RIVERS WILL EVENTUALLY RECEDE...BUT IT WILL BE A SLOW PROCESS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FRONT WILL EXIT THE REGION TO THE EAST BY THURSDAY...AND WILL BE FOLLOWED BY DRIER AND SLIGHTLY COOLER AIR. THE FRONT WILL RETURN FROM THE SOUTH BY FRIDAY...AND THERE COULD BE A FEW SHOWERS. OTHERWISE...A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST UNITED STATES BY THIS WEEKEND. TEMPERATURES WILL WARM TO ABOVE NORMAL LEVELS. THIS WARM AND DRY PATTERN WILL ALLOW RIVERS IN THE EAST TO SLOWLY RECEDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED LATE THIS AFTERNOON AND THIS EVENING IN ABOUT THE EASTERN HALF OF ARKANSAS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46/59
In the hours before
Local storm report, May 25, 4:35 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
435 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TORNADO 2 NE THIDA 35.59N 91.46W
05/25/2011 INDEPENDENCE AR AMATEUR RADIO
STRUCTURE DAMAGE WAS REPORTED BETWEEN OIL TROUGH AND
THIDA.
&&
61Local storm report, May 25, 4:58 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
458 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL WHITE HALL 34.28N 92.10W
05/25/2011 E0.50 INCH JEFFERSON AR AMATEUR RADIO
&&
61Local storm report, May 25, 4:59 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
459 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL WHITE HALL 34.28N 92.10W
05/25/2011 E1.00 INCH JEFFERSON AR PUBLIC
&&
61Local storm report, May 25, 5:02 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
502 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL WHITE HALL 34.28N 92.10W
05/25/2011 E1.75 INCH JEFFERSON AR AMATEUR RADIO
&&
61Local storm report, May 25, 5:15 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
515 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL RISON 33.95N 92.19W
05/25/2011 E2.00 INCH CLEVELAND AR BROADCAST MEDIA
&&
56Local storm report, May 25, 5:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
524 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 1 N BRINKLEY 34.90N 91.19W
05/21/2011 E1.00 INCH MONROE AR TRAINED SPOTTER
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:16 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 9 hr |
| May 24, 11:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott | 51 min |
| May 25, 12:01 AM CDT | Tornado Warning | LZK | Johnson, Logan | 44 min |
| May 25, 12:26 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 49 min |
| May 25, 12:31 AM CDT | Tornado Warning | LZK | Johnson, Pope | 44 min |
| May 25, 12:42 AM CDT | Tornado Warning | LZK | Johnson, Newton, Pope | 33 min |
| May 25, 12:54 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy, Van Buren | 36 min |
| May 25, 1:00 AM CDT | Tornado Warning | LZK | Newton, Pope, Searcy | 45 min |
| May 25, 1:28 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Pope, Searcy, Stone, Van Buren | 32 min |
| May 25, 1:32 AM CDT | Tornado Warning | LZK | Searcy, Stone, Van Buren | 26 min |
| May 25, 3:56 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 18 hr |
| May 25, 1:57 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 42 min |
| May 25, 2:30 PM CDT | Tornado Warning | LZK | Fulton, Sharp | 20 min |
| May 25, 2:45 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Marion, Searcy, Stone | 45 min |
| May 25, 2:58 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 32 min |
| May 25, 3:02 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone | 43 min |
| May 25, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 25 min |
| May 25, 3:12 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 48 min |
| May 25, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Lonoke, Pulaski, Saline | 49 min |
| May 25, 3:29 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 46 min |
| May 25, 3:32 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 43 min |
| May 25, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 36 min |
| May 25, 3:42 PM CDT | Tornado Warning | LZK | Sharp | 33 min |
| May 25, 3:44 PM CDT | Severe Thunderstorm Warning | LZK | Fulton | 31 min |
| May 25, 3:49 PM CDT | Special Weather Statement | LZK | Grant | 46 min |
| May 25, 3:50 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White | 29 min |
| May 25, 3:52 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 53 min |
| May 25, 3:59 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 34 min |
| May 25, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 39 min |
| May 25, 4:10 PM CDT | Tornado Warning | LZK | Independence, Jackson | 50 min |
| May 25, 4:11 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Pulaski, Saline | 49 min |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 46 min |
| May 25, 4:17 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 43 min |
| May 25, 4:30 PM CDT | Tornado Warning | LZK | Jackson, Prairie, White, Woodruff | 45 min |
| May 25, 4:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard | 13 min |
| May 25, 4:38 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Pulaski | 22 min |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 47 min |
| May 25, 4:47 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 13 min |
| May 25, 4:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie | 38 min |
| May 25, 4:54 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 51 min |
| May 25, 5:03 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 57 min |
| May 25, 5:03 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 42 min |
| May 25, 5:06 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Jefferson, Lincoln | 39 min |
| May 25, 5:09 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 36 min |
| May 25, 5:40 PM CDT | Tornado Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 50 min |
| May 25, 5:56 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 49 min |
| May 25, 6:20 PM CDT | Tornado Warning | LZK | Cleveland, Jefferson, Lincoln | 25 min |
| May 25, 6:23 PM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln | 52 min |
| May 25, 6:26 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 34 min |
| May 25, 6:28 PM CDT | Tornado Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 47 min |
| May 25, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 16 min |
| May 25, 6:44 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 31 min |
| May 25, 6:51 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lincoln | 24 min |
| May 25, 6:56 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 49 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.